MathSciNet Relay Station
MathSciNet bibliographic data
MR637391 60J65 (60F05)
Durrett, Richard A new proof of Spitzer's result on the winding of two-dimensional Brownian motion. Ann. Probab. 10 (1982), no. 1, 244–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement